# SDR UPS05444595

- Difficulty date: May 12, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW APU BLEED AIR DUCT CUTOUT CRACKED AT 2 AND 7 O'CLOCK POSITION AT STA 1480 (CRACK LENGTH 2.5 IN).  LT MLG WW AREA BLEED AIR DUCT CUTOUT REPAIRED AS PER UPS EO B747-5310-3100-C AND DWG 144U2602.
